Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Breathlessness, chest discomfort after drinking rum. What is going on?

i have been drinking cruzan aged rum for around the last 6 weeks for the first time, maybe 4 shots a night or a tumbler glass with ice and a beer on the side) I had been drinking for about 4 weeks before -1 0r 2 cans of beer at least no more than 3, (i don t down cases or big bottles, just trying to be cool -so to speak) other nights sometimes red wine,a glass . ***** i m 40 yrs old and started back drinking alchohal after i stopped completely for around 15 yrs ago(back around 1997), i didn t drink much hard stuff then anyway ,just (malt liquir on the weekends and i smoked, i don t do either of those anymore) just 8 days ago i brought something different- cruzan spiced rum /it had clove as one of the ingridients ( i did used to smoke clove cigerettes back in those days before 1997 and they made me feel buzzed or something ,just a little. i just wander if that concoction of 9 ingredients like vanilla,all spice, clove,and some others in that spiced stuff could have cause me to start having shortness or breath and funny chest feelings like i starting having around 5 or 6 days ago. i did eat some chinest food and i ve got food poisoning before at another joint yrs ago. they had shrimp ,chicken and other stuff left,i did go there near closining time, a buffet. please answer or put me on to a free answer dr that could tell me what could be going on in this kind of case?
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
may b it is due to food allergy or due to intoxication.

if such symptoms are there in past with similar type of food (or content) then be cautious in future, and avoid use of such food.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor